# SDR REXA2013042300641

- Difficulty date: April 23, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 27,823 hours, 25,386 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR AT FS 333.00 CORRODED BEYOND LIMITS BETWEEN S-26R AND S-27.  REPAIRED IAW EA CRJ253-01517 AND ASSOCIATED 8110-3.
